Alert archive / Iowa / Tornado Warnings in 2018

Tornado Warning 22, NWS Des Moines, IA

June 20, 2018Hardin County, Iowa

NWS Des Moines, IA issued this tornado warning at Jun 20, 2018, 3:16 PM CDT for Hardin County, Iowa. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2018, 3:16 PM CDT (20:16 UTC)
Expired
Jun 20, 2018, 3:45 PM CDT
In force
29 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

County Hardin County, IA

The radar

The Des Moines radar (KDMX), 86 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:04 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2018-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2018-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

669 
WFUS53 KDMX 202016
TORDMX
IAC083-202045-
/O.NEW.KDMX.TO.W.0022.180620T2016Z-180620T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Des Moines IA
316 PM CDT WED JUN 20 2018

The National Weather Service in Des Moines  has issued a

* Tornado Warning for...
  North central Hardin County in central Iowa...

* Until 345 PM CDT.

* At 315 PM CDT, a confirmed tornado was located 8 miles west of
  Eldora, moving north at 15 mph.

  HAZARD...Damaging tornado.

  SOURCE...Law enforcement confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Iowa Falls around 345 PM CDT.

Other locations impacted by this tornadic thunderstorm include Iowa
Falls Municipal Airport and Owasa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4235 9322 4236 9332 4253 9332 4252 9314
TIME...MOT...LOC 2015Z 186DEG 12KT 4239 9326 

TORNADO...OBSERVED
HAIL...<.75IN

$$

REV
2 follow-up statements
822 
WWUS53 KDMX 202024
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
324 PM CDT WED JUN 20 2018

IAC083-202045-
/O.CON.KDMX.TO.W.0022.000000T0000Z-180620T2045Z/
Hardin IA-
324 PM CDT WED JUN 20 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR NORTH
CENTRAL HARDIN COUNTY...
    
At 323 PM CDT, a confirmed tornado was located near Iowa Falls,
moving north at 15 mph.

HAZARD...Damaging tornado.

SOURCE...Law enforcement confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Iowa Falls around 345 PM CDT.

Other locations impacted by this tornadic thunderstorm include Iowa
Falls Municipal Airport and Owasa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4239 9320 4240 9332 4253 9332 4252 9314
TIME...MOT...LOC 2023Z 186DEG 12KT 4242 9326 

TORNADO...OBSERVED
HAIL...<.75IN

$$

REV
873 
WWUS53 KDMX 202040
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
340 PM CDT WED JUN 20 2018

IAC083-202049-
/O.EXP.KDMX.TO.W.0022.000000T0000Z-180620T2045Z/
Hardin IA-
340 PM CDT WED JUN 20 2018

...THE TORNADO WARNING FOR NORTH CENTRAL HARDIN COUNTY WILL EXPIRE AT
345 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

An additional Tornado Warning remains in effect for eastern Hardin 
and western Grundy Counties until 415 pm this afternoon. 

A Tornado Watch remains in effect until 700 PM CDT for central Iowa.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Des Moines .

LAT...LON 4239 9320 4240 9332 4253 9332 4252 9314
TIME...MOT...LOC 2039Z 186DEG 12KT 4247 9325 

$$

REV

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 20, 12:37 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 20, 12:37 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1237 PM CDT Wed Jun 20 2018

...Updated for 18z Aviation Discussion...

.SHORT TERM.../Today through Tonight/
Issued at 421 AM CDT Wed Jun 20 2018

Ongoing cluster of storms over northern Iowa are slowly weakening
with respect rainfall rates. Dual pol and MRMS still suggest 1-2
inch per hour rates. Earlier in the night, dual pol instantaneous
rates range from 3 to 5 inches per hour while MRMS was capped out
around 2 inches. This was likely due to MRMS depicting some hail
within this line of storms that transitioned northward through
Highway 20 corridor. However, MRMS precipitation estimates a decent
rain band that ranged from 2-3 inches over southeast Calhoun into
southern Webster County. The 20.07z HRRR has the best handle on the
radar trends this morning and slowly diminishes the current cluster
by around 12z. However, some redevelop looks possible during the
remainder of the morning hours over northern Iowa but low confidence
with additional flash flooding as coverage seems minimal.

The next concern of the forecast period was focused on widespread
storms later today into tonight across central to northern Iowa.  An
area of low looks to develop in the vicinity of NW Missouri, SE
Nebraska, NE Kansas, and SW Iowa by around 18z this afternoon. This
coupled with a strong 500mb shortwave trough to dig across Nebraska
and northern Iowa will ignite storms along a warm front extending
from southeast Iowa northwest to the west-central portions of the
CWA. The NAM/GFS and the 20.00z HREF look to have a good handle on
the situations this afternoon and tonight. A widespread swath of 2 to
2.50" precipitable water values stretch from around Ottuwma northwest
through Des Moines/Ames and into the northwest portions of the CWA.
Warm layer cloud depths of 4000-4500 meters with moderate to strong
moisture transport suggest more efficient rain producers in the
aforementioned location. Increased QPF over the area as expecting a
swatch of 1.5 to 3 inches from the central portions of the CWA
northwest to between Carroll and Estherville. With the HREF
depicting amounts over 4 to 5 inches, certainly these types of
rainfall amounts will cause some flash flood concerns.  Thus,
confident in the heavy rain setup (and with the recent rains over
the past few days) to issue a Flash Flood Watch this afternoon into
Thursday morning. This coincides with Moderate Risk of excessive
rainfall via WPC.

Lower confidence with any widespread severe storms today into
tonight as shear profiles remain weak.  Instability tries to increase
over southern Iowa this afternoon south of the boundary and
certainly cannot rule out some brief elevated hail storms this
afternoon into the evening.

.LONG TERM.../Thursday through Tuesday/
Issued at 421 AM CDT Wed Jun 20 2018

Upper trough moving through the central Plains today will continue
to deepen and close off over the state Thursday into Friday while
continuing to wobble around the region. This will allow
precipitation chances to continue across the state Thursday into
Friday with bands of showers and some thunderstorms expected to
rotate through the forecast area. Instability is weaker across the
area with the upper trough overhead so went more with some shower
wording with more of a slight chance for thunder Thursday into
Friday. With the lack of instability the threat for heavy rainfall
to wane some for Thursday into Friday. Otherwise the upper trough
to push east into the Ohio Valley region by Friday night with
another shortwave trough dropping through the state by late
Saturday night into Sunday. This could bring another chance for
some scattered showers and thunderstorms. A stronger upper level
trough to then deepen as it moves east through the region Monday
into Wednesday of next week. This system will again bring
additional chances for precipitation to the state. Therefore
expecting a fairly wet period through the next 7 days. Will have
to assess the potential for additional heavy rain threats with the
system early next week as any flooding issues from the next 24
hours could be further exacerbated by continued precipitation
chances this weekend and again next week.

As for temperatures, highs to remain cooler Thursday into Friday
with the clouds/precipitation in place and the upper trough
rotating over the state with highs mainly in the low to mid 70s,
with even a few upper 60s possible Thursday. Temperatures to then
warm back to around 80 for Saturday through Monday and then warm
back into the 80s toward the middle of next week.

&&

.AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/
Issued at 1233 PM CDT Wed Jun 20 2018

Very active TAF forecast. Prolonged precip expected at KMCW and
possibly KALO. Timing of showers/thunderstorms will be tricky...
mainly think showers, but a lightning strike or two possible
overnight. Visibility may need to temporarily lowered during
periods of higher rainfall rates.

Medium to high confidence in low CIGs overnight at KFOD, KMCW, and
KALO. Winds will be increasing above 10kts tomorrow afternoon at
KMCW and KALO.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for IAZ046>048-
057>060-070>072.

Flash Flood Watch through Thursday morning for IAZ004-005-015-
016-023>025-033>036-044-045.

&&

SHORT TERM...Podrazik
LONG TERM...Beerends
AVIATION...Kotenberg
Hazardous weather outlook, Jun 20, 12:49 PM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
1249 PM CDT Wed Jun 20 2018

IAZ004-005-015-016-023>025-033>036-044-045-211800-
Emmet-Kossuth-Palo Alto-Hancock-Pocahontas-Humboldt-Wright-Sac-
Calhoun-Webster-Hamilton-Crawford-Carroll-
1249 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Flash Flood Watch is in effect for the area. Please refer to
the National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms are likely today into tonight. Heavy rainfall is
expected. An isolated strong to severe storm will be possible
mainly south of Highway 20 this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Reports of any flooding
or heavy rainfall are always appreciated.

IAZ006-007-017-026>028-037>039-049-050-061-062-073>075-081>086-
092>097-211800-
Winnebago-Worth-Cerro Gordo-Franklin-Butler-Bremer-Hardin-Grundy-
Black Hawk-Marshall-Tama-Jasper-Poweshiek-Warren-Marion-Mahaska-
Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-
Wayne-Appanoose-Davis-
1249 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Thunderstorms are likely today into tonight. Heavy rainfall will
be possible with the thunderstorms. An isolated strong to severe
storm will be possible mainly south of Highway 20 this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Reports of heavy rainfall
are always appreciated.

IAZ059-060-211800-
Dallas-Polk-
1249 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Flash Flood Watch and a few River Flood Warnings are in effect
for the area. Please refer to the National Weather Service website
at weather.gov/desmoines for further details.

Thunderstorms are likely today. Heavy rainfall is expected. An
isolated strong to severe storm will be possible this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Reports of any flooding
or heavy rainfall are always appreciated.

IAZ046>048-057-058-070>072-211800-
Greene-Boone-Story-Audubon-Guthrie-Cass-Adair-Madison-
1249 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Flash Flood Watch is in effect for the area this afternoon.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Thunderstorms are likely today. Heavy rainfall is expected. An
isolated strong to severe storm will be possible mainly south of
Highway 20 this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today and tonight. Reports
of any flooding or heavy rainfall are always appreciated.

Kotenberg

In the hours before

Special weather statement, Jun 20, 2:26 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Des Moines IA
226 PM CDT WED JUN 20 2018

IAZ075-086-097-202015-
Wapello IA-Davis IA-Mahaska IA-
226 PM CDT WED JUN 20 2018

...Strong Thunderstorms With Heavy Rain and Strong Winds...

At 225 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Bloomfield, moving northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Rainfall amounts up to one inch will be possible with this storm.

Locations impacted include...
Ottumwa, Bloomfield, Ottumwa Industrial Airport, Fremont, Agency,
Drakesville, Kirkville, Floris, Chillicothe, Lake Wapello State Park,
Oskaloosa Municipal Airport and Bloomfield Municipal Airport.

LAT...LON 4070 9244 4081 9264 4089 9264 4128 9248
      4126 9241 4116 9241 4116 9218 4102 9218
TIME...MOT...LOC 1925Z 213DEG 27KT 4084 9252

REV
Local storm report, Jun 20, 2:30 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
230 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TORNADO          3 N PERRY               41.89N 94.10W
06/20/2018                   BOONE              IA   LAW ENFORCEMENT

&&
Local storm report, Jun 20, 2:31 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
231 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TORNADO          PATON                   42.17N 94.26W
06/20/2018                   GREENE             IA   TRAINED SPOTTER

&&

BF
Special weather statement, Jun 20, 2:43 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Des Moines IA
243 PM CDT WED JUN 20 2018

IAZ047-048-059-060-072-073-202045-
Story IA-Boone IA-Polk IA-Madison IA-Dallas IA-Warren IA-
243 PM CDT WED JUN 20 2018

...Periods of Torrential Rainfall and Local Water Issues...

A series of thunderstorms has moved through and will continue to
move through the Interstate 35 corridor between Des Moines and Ames,
producing periods of torrential rainfall. With rainfall rates in
excess of 1 to 2 inches per hour, and multiple rounds of storms,
local water runoff may result in areas of significant ponding and
running water in uncommon areas.

Winds in excess of 30 mph will also be possible with these storms.

Rainfall amounts up to two inches will be possible with these storms.

Locations impacted include...
Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston,
Clive, Altoona, Waukee, Norwalk, Pleasant Hill, Grimes, Nevada,
Windsor Heights, Carlisle, Bondurant, Story City, Polk City, Huxley
and Saylorville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 4146 9342 4146 9397 4219 9374 4220 9340
TIME...MOT...LOC 1941Z 200DEG 36KT 4151 9375

Curtis
Local storm report, Jun 20, 3:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
303 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          3 NW NEW PROVIDENCE     42.31N 93.22W
06/20/2018                   HARDIN             IA   LAW ENFORCEMENT

            TORNADO TOUCHDOWN REPORTED TO LAW
            ENFORCEMENT. EXACT LOCATION UNKNOWN.

&&
Local storm report, Jun 20, 3:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TORNADO          4 ENE HUBBARD           42.33N 93.24W
06/20/2018                   HARDIN             IA   LAW ENFORCEMENT

            REPORTED BY LAW ENFORCEMENT.

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:39 PM CDTRiver Flood WarningDMXPolk9 days
Jun 19, 8:39 PM CDTRiver Flood WarningDMXPolk8 days
Jun 20, 1:19 AM CDTSpecial Weather StatementDMXCarroll56 min
Jun 20, 2:12 AM CDTFlash Flood WarningDMXCalhoun, Webster5 hr
Jun 20, 2:17 AM CDTSpecial Weather StatementDMXBoone58 min
Jun 20, 4:28 AM CDTFlash Flood WatchDMXAdair, Audubon, Boone, Calhoun, Carroll, Cass and 18 more23 hr
Jun 20, 10:38 AM CDTRiver Flood WarningDMXWebster19 days
Jun 20, 10:38 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster3 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXDallas, Polk6 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXPolk6 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXBlack Hawk34 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXPolk, Story7 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXJasper, Marion, Polk10 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXEmmet6 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXHumboldt10 hr
Jun 20, 12:49 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion41 min
Jun 20, 2:16 PM CDTTornado WarningDMXCarroll, Greene29 min
Jun 20, 2:22 PM CDTTornado WarningDMXBoone, Dallas, Greene25 min
Jun 20, 2:26 PM CDTSpecial Weather StatementDMXDavis, Wapello49 min
Jun 20, 2:43 PM CDTSpecial Weather StatementDMXPolk, Story62 min
Jun 20, 2:43 PM CDTTornado WarningDMXWebster47 min
Jun 20, 2:46 PM CDTTornado WarningDMXCalhoun, Greene17 min
Jun 20, 3:02 PM CDTTornado Warning Tornado observedDMXHardin11 min
Jun 20, 3:18 PM CDTTornado Warning Tornado observedDMXGrundy, Hardin57 min
Jun 20, 3:21 PM CDTTornado WarningDMXHumboldt, Kossuth39 min
Jun 20, 3:24 PM CDTTornado WarningDMXWebster37 min
Jun 20, 3:57 PM CDTTornado WarningDMXGrundy, Hardin33 min
Jun 20, 4:06 PM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Wright39 min
Jun 20, 4:13 PM CDTFlash Flood WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas6 hr
Jun 20, 4:25 PM CDTFlash Flood WarningDMXHumboldt, Kossuth6 hr
Jun 20, 5:06 PM CDTRiver Flood WarningDMXEmmet38 days
Jun 20, 5:20 PM CDTRiver Flood WarningDMXPolk, Story3 hr
Jun 20, 5:34 PM CDTTornado Warning Tornado observedDMXMahaska, Monroe, Wapello41 min
Jun 20, 6:05 PM CDTSevere Thunderstorm WarningDMXDavis, Wapello41 min
Jun 20, 6:45 PM CDTSevere Thunderstorm WarningDMXStory30 min

Nearby

Tornado Warnings in Iowa, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.